Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Allergy after sea food, egg of a fish. There were red rashes on body. Why did I develop worms?

i had egg of a particular fish and developed an allergy ...consulted doctor...had megamox 625,also atarax ...there were red rashes on my neck,hands and thighs...later doctore said it may be viral allergy and i had megamox 1gm with atarax..i was on antibiotics for 2 weeks..the rashes are redspots..and its itchy toooo....after 2 weeks of antibiotics....i developed worm issue and wen itchy my body starts i am having zentel...culd you let me know wat is it....during the period of antibiotis my cpr was 12..
Asked On : Sun, 13 May 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Your C reactive protein is high.
This may be due to the inflammation produced by food allergy or infection(Worms).
As the inflammation reduces the rashes will subside.
Antibiotics can be stopped.
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor